Alert archive / Texas / Gale Watches in 2012

Gale Watch 2, NWS Corpus Christi, TX

December 9, 2012

NWS Corpus Christi, TX issued this gale watch at Dec 9, 2012, 3:51 AM CST. It took effect at Dec 10, 2012, 8:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 3:51 AM CST (09:51 UTC)
In effect from
Dec 10, 2012, 8:00 AM CST
Expired
Dec 9, 2012, 2:56 PM CST
In force
Issued by
NWS Corpus Christi, TX

The text

As transmitted, in the capitals the NWS used until 2016.

366 
WHUS74 KCRP 090951
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 AM CST SUN DEC 9 2012

GMZ250-255-270-275-091800-
/O.NEW.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
351 AM CST SUN DEC 9 2012

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

* WINDS: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT
  MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE
  FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS POSSIBLE. WINDS WILL
  BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY.

* SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

TB
3 follow-up statements
916 
WHUS74 KCRP 091010 CCA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 AM CST SUN DEC 9 2012

...GALE FORCE WIND GUSTS ANTICIPATED MONDAY MORNING INTO MONDAY
AFTERNOON...

.A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS ON MONDAY
MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD
FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE
GUSTS BETWEEN 35 KNOTS AND 40 KNOTS WILL ALSO BE POSSIBLE. WINDS
WILL BEGIN TO DIMINISH LATE IN THE AFTERNOON ON MONDAY.

GMZ250-255-270-275-091830-
/O.NEW.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 AM CST SUN DEC 9 2012

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON.

* WINDS: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT
  MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS WITH GALE
  FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS POSSIBLE. WINDS WILL
  BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY.

* SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

TB
580 
WHUS74 KCRP 091531
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
931 AM CST SUN DEC 9 2012

...GALE FORCE WIND GUSTS ANTICIPATED MONDAY MORNING INTO MONDAY
AFTERNOON...

.A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY MONDAY
MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE COLD
FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE FORCE
GUSTS BETWEEN 35 KNOTS AND 40 KNOTS WILL ALSO BE POSSIBLE. WINDS
WILL BEGIN TO DIMINISH LATE IN THE AFTERNOON ON MONDAY.

GMZ230-235-092130-
/O.NEW.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
931 AM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY.

* WINDS AND WAVES: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A
  COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 25 TO 30
  KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS
  ARE EXPECTED. WINDS AND BAY CONDITIONS WILL BEGIN TO SUBSIDE
  LATE IN THE AFTERNOON ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ250-255-270-275-092130-
/O.CON.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
931 AM CST SUN DEC 9 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

* WINDS: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD 
  FRONT MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30 KNOTS 
  WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS POSSIBLE. 
  WINDS WILL BEGIN TO SUBSIDE LATE IN THE AFTERNOON ON MONDAY. 

* SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF 
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

JR
782 
WHUS74 KCRP 092056
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
256 PM CST SUN DEC 9 2012

...GALE FORCE WIND ANTICIPATED MONDAY MORNING INTO MONDAY
AFTERNOON ACROSS THE MIDDLE TEXAS GULF WATERS...

.A STRONG COLD FRONT WILL MOVE ACROSS THE GULF WATERS EARLY
MONDAY MORNING. VERY STRONG OFFSHORE FLOW WILL DEVELOP BEHIND THE
COLD FRONT WITH WIND SPEEDS INCREASING TO AROUND 30 KNOTS. GALE
FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS ARE LIKELY. THE WIND
WILL GRADUALLY WEAKEN MONDAY AFTERNOON AND NIGHT.

GMZ250-255-270-275-100500-
/O.UPG.KCRP.GL.A.0002.121210T1400Z-121210T2200Z/
/O.NEW.KCRP.GL.W.0005.121210T1200Z-121210T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
256 PM CST SUN DEC 9 2012

...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 3 PM CST MONDAY. 

* WINDS: VERY STRONG NORTHERLY WINDS WILL INCREASE BEHIND A COLD
  FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO AROUND 30
  KNOTS WITH GALE FORCE GUSTS BETWEEN 35 KNOTS AND 40 KNOTS
  LIKELY.

* SEAS: SEAS WILL BUILD BETWEEN 7 AND 11 FEET OVER THE GULF 
  WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES 
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-100500-
/O.CON.KCRP.SC.Y.0060.121210T1200Z-121210T2100Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
256 PM CST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 3 PM CST
MONDAY. 

* WINDS AND WAVES: STRONG NORTHERLY WINDS WILL INCREASE BEHIND A
  COLD FRONT EARLY MONDAY MORNING. WINDS WILL INCREASE TO 25 TO 30
  KNOTS EARLY MONDAY MORNING. ROUGH TO VERY ROUGH BAY CONDITIONS
  ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JR

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale watch went out at Dec 8, 10:54 PM CST, 4 hours 57 minutes earlier.

Area forecast discussion, Dec 8, 10:54 PM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1054 PM CST SAT DEC 8 2012

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...NO SIGNIFICANT CHANGES TO THE PREVIOUS AVIATION
DISCUSSION. ANTICIPATE MVFR CONDITIONS TO DEVELOP OVERNIGHT WITH
VFR CONDITIONS BY MID/LATE MORNING. INCREASING ONSHORE FLOW DURING
THE LATE MORNING/EARLY AFTN YET WIND WILL DECREASE SIGNIFICANTLY
AFTER 00Z MONDAY OWING TO A COLD FRONT EXPECTED TO MOVE ACROSS
SOUTH TEXAS DRG THE 06-12Z MONDAY PERIOD. ISOLD/SCT CONVECTION
EXPECTED TO DEVELOP NEAR THE FRONT WITH ASSOICATED MVFR
CONDITIONS.

&&

.PREV DISCUSSION... /ISSUED 938 PM CST SAT DEC 8 2012/

DISCUSSION...ANOTHER NIGHT OF WARM AND MUGGY CONDITIONS EXPECTED
ACROSS SOUTH TEXAS AS DEW POINT TEMPERATURES ARE IN THE MID/UPPER
60S FOR MUCH OF THE REGION. PATCHY FOG IS EXPECTED TO DEVELOP
AFTER MIDNIGHT...HOWEVER SURFACE WIND SPEEDS SHOULD PREVENT DENSE
FOG FROM DEVELOPING. ONLY MADE A FEW ADJUSTMENTS TO ONGOING
TEMPERATURE TRENDS FOR THIS EVENING.

PREV DISCUSSION... /ISSUED 540 PM CST SAT DEC 8 2012/

DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

AVIATION...ANTICIPATE A TRANSITION TO MVFR CONDITIONS
(CEILINGS AND TO A LESSER EXTENT VISIBILITY RESTRICTIONS) AND
LIGHT ONSHORE SFC FLOW OVER MUCH OF THE REGION OVERNIGHT (EXCEPT
FOR 5-10KT WIND NEAR THE IMMEDIATE COAST.) THEN A TRANSITION TO
VFR WITH INCREASING ONSHORE SFC WIND BY LATE MORNING/EARLY AFTN.

PREV DISCUSSION... /ISSUED 306 PM CST SAT DEC 8 2012/

SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...SIMILAR PATTERN ONCE
AGAIN TONIGHT...HOWEVER SURFACE WINDS ARE JUST A BIT HIGHER THAN
LAST NIGHT. 925 WINDS ARE ALSO ELEVATED AGAIN TONIGHT...SO HAVE
LESS CONFIDENCE IN EXTENT OF FOG FORMATION. MAY SEE MAINLY STRATUS
AGAIN FOR MOST OF THE AREA...BUT HAVE KEPT PATCHY FOG IN THE
FORECAST. STRATUS TO CU ARE IS EXPECTED AGAIN TOMORROW WITH PARTLY
TO MOSTLY CLOUDY SKIES. TEMPERATURES WILL WARM UP ONCE AGAIN TO
WELL ABOVE NORMAL. HAVE KEPT TEMPS A BIT WARMER THAN
TODAY...THOUGH BASED ON MORE CLOUD COVER HAVE DECREASED JUST A BIT
FROM PREVIOUS FORECAST.

WILL KEEP SLIGHT CHANCE POPS IN NORTHEAST QUADRANT OF FORECAST
AREA SUNDAY AFTERNOON WITH GOOD MOISTURE CONVERGENCE AND A
FAVORABLE UPPER LEVEL JET POSITION. CAPE OVER 1000 J/KG IN THIS
AREA...SO COULD GET SOME CONVECTION DEVELOPING...ESPECIALLY WITH
SEA BREEZE INTERACTION. FRONT TIMING HAS NOT CHANGED MUCH SINCE
PREVIOUS MODEL RUNS WITH THE EXPECTED PASSAGE BETWEEN 05Z AND 11Z
ACROSS THE AREA. COULD SEE A BRIEF PERIOD OF FOG JUST AHEAD OF THE
FRONT...BUT PERIOD OF LIGHT WINDS IS QUITE SHORT FOR MOST OF THE
AREA SO HAVE NOT INCLUDED IN FORECAST AT THIS TIME. BEHIND THE
FRONT EXPECT A PRETTY QUICK DECREASE IN TEMPS/DEWPOINTS...AND AN
INCREASE IN WIND SPEEDS. POPS ALONG THE FRONT STILL SOMEWHAT
QUESTIONABLE. DID NOT WANT TO BRING DOWN POPS WITHOUT MORE
CONFIDENCE...BUT DO HAVE SOME DOUBTS IN 40 POPS ALL THE WAY SOUTH
TO CORPUS AND EASTERN KLEBERG COUNTY. GFS IS THE ONLY MODEL REALLY
THIS FAR SOUTH WITH QPF...NAM...ECMWF...AND CMC ALL KEEP BULK OF
THE MOISTURE MUCH FARTHER TO THE NORTH. WILL STILL HAVE SOME
CAPE...AND MODERATE SHEAR AHEAD OF THE FRONT...SO COULD SEE A
STRONGER STORM OR TWO IN THE NORTHEAST...BUT TIMING ISNT FAVORABLE
IN THE LATE EVENING AND OVERNIGHT.

LONG TERM (MONDAY THROUGH FRIDAY NIGHT)...WELL ADVERTISED COLD
FRONT WILL MOVE OFF THE COAST AT THE START OF THE PERIOD (12-13Z).
MARGINAL INSTABILITY AHEAD OF THE BOUNDARY (CAPES 500-1000 J/KG)
COMBINED WITH STRONG SFC FORCING WILL RESULT IN A NARROW LINE OF
SHOWERS AND A FEW THUNDERSTORMS. THREAT OF STRONG STORMS LOOKS
MINIMAL GIVEN THE TIME OF DAY AND SWLY H85 FLOW AHEAD OF THE
BOUNDARY. HOWEVER 0-6KM BULK SHEAR AND UPR JET WOULD SUPPORT
VERTICALLY TILTED UPDRAFTS...SHOULD STORMS DEVELOP. STRONG COLD
ADVECTION IN THE WAKE OF THE BOUNDARY WILL RESULT IN HIGH END SCA'S
IN THE MARINE AREAS (BORDERLINE GALE OVER THE OFFSHORE WATERS.) MAX
TEMPERATURES WILL ONLY REACH THE LOW TO MID 50S ON MONDAY WITH
BREEZY/WINDY CONDITIONS. CRITICAL FIRE DANGER LEVELS WILL NOT BE MET
BECAUSE OF THE FUEL DRYNESS STIPULATION (GRASSES NOT YET CURED).
STILL EXPECTING A LIGHT FREEZE ACROSS THE NORTHERN CWA TUE
MORNING...GIVEN THE CLEAR SKIES...LOW DWPTS AND SFC RIDGE AXIS
OVHD...WITH A REPEAT EPISODE WED AM.  ONSHORE FLOW RETURNS WED AFTN
AS THE SFC RIDGE SHIFTS EAST AND LOW PRESSURE DEVELOPS IN THE
CENTRAL PLAINS. CLOUDS RETURN WED NGT/THU DUE TO STRONG MOISTURE
ADVECTION AHEAD OF THE NEXT UPR TROUGH DIVING INTO THE DESERT SW.
COULD BE A FEW STREAMER SHOWERS ALONG THE UPR COAST. OTHERWISE THE
MAIN ENERGY WITH THIS SYSTEM WILL PASS WELL NORTH OF SOUTH TEXAS
WITH NO SIGNIFICANT OPPORTUNITIES FOR RAINFALL. BOTH THE GFS AND EC
IN AGREEMENT THAT A WEAK FRONT WILL MOVE THROUGH THE AREA FRIDAY
NIGHT/SAT WITH DRYING BEHIND THE BOUNDARY. AFTER A COLD START TO THE
WEEK...TEMPERATURES WILL GRADUALLY MODERATE TO NEAR NORMAL LEVELS BY
MID-LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  87  51  57  37  /  10  10  40  20  10
VICTORIA          62  83  47  52  31  /  10  30  50  10  10
LAREDO            69  86  51  59  39  /  10  10  20  10  10
ALICE             64  88  49  57  36  /  10  10  30  10  10
ROCKPORT          69  82  52  58  36  /  10  20  50  20  10
COTULLA           65  86  47  55  32  /  10  10  20  10  10
KINGSVILLE        64  87  51  57  36  /  10  10  40  20  10
NAVY CORPUS       70  80  53  59  43  /  10  10  40  30  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

WC/87...AVIATION
Hazardous weather outlook, Dec 8, 8:42 AM CST, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
842 AM CST SAT DEC 8 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-091445-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
842 AM CST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PATCHY FOG MAY REDEVELOP TONIGHT ACROSS SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG OFFSHORE WINDS WILL DEVELOP BEHIND A COLD FRONT EARLY MONDAY
MORNING...WITH SEAS INCREASING AS WELL. SMALL CRAFT ADVISORIES WILL
LIKELY BE NEEDED BY MONDAY MORNING...WITH GALE CONDITIONS POSSIBLE
OVER THE GULF WATERS.

LOW RELATIVE HUMIDITY ALONG WITH STRONG NORTHERLY WINDS MAY LEAD TO
ELEVATED TO PERHAPS CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF
SOUTH TEXAS ON MONDAY. FAVORED LOCATIONS FOR CRITICAL FIRE WEATHER
CONDITIONS TO DEVELOP WILL BE OVER THE COASTAL BEND.

FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS THE NORTHERN BRUSH
COUNTRY AND VICTORIA CROSSROADS REGION MONDAY AND TUESDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 9:31 AM CSTSmall Craft AdvisoryCRP42 hr
Dec 9, 2:51 PM CSTWind AdvisoryCRPKleberg, Nueces, San Patricio21 hr
Dec 9, 2:56 PM CSTGale WarningCRP21 hr

Nearby

Gale Watches in Texas, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.